# SDR WVE2004F00021

- Difficulty date: June 15, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N330FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5487
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 24412047
- Condition: Mislocated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER DEPARTURE, THE LT ENGINE TAILCONE OVERHEAT LIGHT ILLUMINATED, ENGINE WAS SHUT DOWN, LIGHT WENT OUT AND AIRCRAFT RETURNED WITHOUT INCIDENT.  THE FIRE DETECTION ELEMENT WAS FOUND TO BE CHAFING ON THE ELEMENT COVER.  REPOSITIONED ELEMENT AND SWAPPED NR 1 AND NR 2 FIRE DETECTION UNITS FOR TROUBLESHOOTING.  OPS CHECKED ON ENGINE RUN AND FOUND NO OTHER DEFECT.  AN IN FLIGHT TEST WAS PERFORMED AND WAS SATISFACTORY.  FIRE DETECTION ELEMENT IMPROPERLY POSITIONED.  (EA09200402432)
